Maximal Function Estimates for the Parabolic Mean Value Kernel

  • Hugo Aimar
  • Ivana Gómez
  • Bibiana Iaffei

Resumen

We obtain parabolic and one-sided maximal function estimates for nonisotropic dilations of the mean value kernel for the heat equation ......

Descargas

Descarga artículo

Crossmark

Métricas

Publicado
2008-07-15
Cómo citar
Aimar H., Gómez I. y Iaffei B. (2008). Maximal Function Estimates for the Parabolic Mean Value Kernel. Revista Matemática Complutense, 21(2), 519-527. https://doi.org/10.5209/rev_REMA.2008.v21.n2.16412
Sección
Artículos